MathSciNet Relay Station
MathSciNet bibliographic data
MR1158640 62G05
Härdle, W.; Marron, J. S.; Tsybakov, A. B. Bandwidth choice for average derivative estimation. J. Amer. Statist. Assoc. 87 (1992), no. 417, 218–226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement